# SDR CA070103006

- Difficulty date: December 7, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Dorner DO328300
- Engine: Pwa PW306B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 30B336201
- Condition: Leaking
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING DESCENT THE ENGINE LOW OIL PRESSURE WARNING ACTIVATED AND THE ENGINE WAS SHUTDOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED A LEAKING CARBON SEAL AT THE FUEL CONTROL DRIVE PAD. (TC NR 20070103006)
